# SDR UHLA201506080437

- Difficulty date: June 8, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 15,484 hours, 11,534 cycles
- System (JASC): 5270 · Door Warning System
- Part: Detector
- Condition: Defective
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR LATCH INDICATION NOT SHOWING GREEN WHEN DOOR IS CLOSED AND LATCHED.   R & R DAMAGED ROLLER DETECTOR ON L1 DOOR AFT GUIDE RAMP IAW AMM 53-10-21, DOOR INDICATION CHECKED GOOD.
